First steps towards probabilistic justification logic

TitleFirst steps towards probabilistic justification logic
Publication TypeJournal Article
Year of Publication2015
AuthorsKokkinis, I, Maksimović, P, Ognjanović, Z, Studer, T
JournalLogic Journal of IGPL
Volume23
Pagination662-687
Date PublishedJune
AbstractIn this article, we introduce the probabilistic justification logic PJ, a logic in which we can reason about the probability of justification statements. We present its syntax and semantics, and establish a strong completeness theorem. Moreover, we investigate the relationship between PJ and the logic of uncertain justifications.
URLhttp://www.iam.unibe.ch/ltgpub/2015/kmos15.pdf